Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Random onset of tiny, itchy, pea-sized bumps on body. No sign of bed bugs in the house. Cause?

Hi I have been getting tiny pin sized bump that appear randomly over my body. No one else in the family has them, they are itchy. They last a few days and go away and new ones form somewhere else. There are no spots on my hands. Washed all our lines no sign of bed bugs and as I said my husband is not affected nor my children.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  1623
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Welcome to Healthcaremagic forum,

The red bumps seems to be some kind of allergic reaction known as papular urticaria.

To begin with you can try taking some anti histaminics like cetrizine tablet (10mg) daily for few days and see the response. Since other members of the family are not affected I would rule out scabies or bed bugs.A detail history and a picture of the lesion would help me further to guide you better.

Hope this answers your query,

wish you good health,

Dr.Bharat Chawda
Senior Dermatologist .
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor